# SDR R61A201904300445

- Difficulty date: April 17, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,349 hours, 26,801 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN FOR BRIDGING*** MAINTENANCE FOUND CORRODED SHEAR CLIP AT FR16 BETWEEN STRG.28R AND 27R FWD CARGO COMPARTMENT.  REMOVED AND REPLACED SHEAR CLIP IAW EMB170/175 SRM 51-40-08.
